# SDR JJBA200953036

- Difficulty date: November 12, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 24,312 hours, 33,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320007
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND GOUGE IN FUSELAGE (JUST FWD OF STA X531.5 BETWEEN STRINGERS 21S AND 22S).  REPAIRED IAW REPAIR DOCUMENT 08-53-08 REV.1, DAMAGE TOLERANCE ANALYSIS BY MFG WITHIN ONE YEAR.
